Canadian Journal of Statistics

Cover image for Vol. 44 Issue 4

Edited By: Grace Y. YI

Impact Factor: 0.413

ISI Journal Citation Reports © Ranking: 2015: 112/123 (Statistics & Probability)

Online ISSN: 1708-945X

Recently Published Issues

See all

Candian Journal of Statistics Aims & Scope

The Canadian Journal of Statistics is the official journal of the Statistical Society of Canada. It has a reputation internationally as an excellent journal. The editorial board is comprised of statistical scientists with applied, computational, methodological, theoretical and probabilistic interests. Their role is to ensure that the journal continues to provide an international forum for the discipline of Statistics [more]

Recently Published Articles

  1. Bernstein approximations in glasso-based estimation of biological networks

    Vilda Purutçuoğlu, Melih Ağraz and Ernst Wit

    Version of Record online: 10 JAN 2017 | DOI: 10.1002/cjs.11309

  2. Bayesian multiplicity control for multiple graphs

    Riten Mitra, Peter Mueller and Yuan Ji

    Version of Record online: 10 JAN 2017 | DOI: 10.1002/cjs.11305

  3. A new method for robust mixture regression

    Chun Yu, Weixin Yao and Kun Chen

    Version of Record online: 29 DEC 2016 | DOI: 10.1002/cjs.11310

  4. The multivariate leptokurtic-normal distribution and its application in model-based clustering

    Luca Bagnato, Antonio Punzo and Maria G. Zoia

    Version of Record online: 23 NOV 2016 | DOI: 10.1002/cjs.11308